CureZone   Log On   Join
Slow-release ALA
 
Eric11 Views: 1,513
Published: 10 years ago
 

Slow-release ALA


I began chelating a few weeks ago with Jarrow Formula Slow-release ALA (with Biotin). I began to notice some problems when using it. I'm not 100% sure this supplement is the cause, but it seems like more than a coincidence that they developed at the time I began using it. My friend began using it about the same time, and she began having similar trouble.

I sometimes feel some chest pains. Sometimes in my heart area and sometimes on the right side of my chest. It seems to be mainly in my diaphragm area. I also began coughing a lot (which may be the reason for the chest pain, I guess). It seems like I have become much more sensitive to dust (which I'm already allergic to).

I spent 2 weeks on vacation in Cambodia and coughed a lot. It's dry and dusty season there, so that may be the reason. I didn't cough so much when I began wearing a surgical mask while riding in tuk tuks.

Does anybody have any idea as to why I've had this trouble? I've stopped using the ALA, but the symptoms sometimes still affect me. Do you have any suggestions about how to stop the symptoms?

Thanks.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.078 sec, (1)